# SDR 07FDEA00893

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,143 hours, 17,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERSIZED HOLES FOUND DURING ACCOMPLISHMENT OF SB A310-53-2072 ON WING CENTER SECTION UPPER SURFACE STIFFENER 9 AND 10.  REPAIR CONSISTS OF INSTALLING OF BOTH HOLES EN 6115-V5X IN TRANSITION FIT IAW EA 6-5315-103426 AND   RAS 048117/009/2006 ISSUE "A".
